MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 4CT; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 4CT; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-180
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remainder of the investigation is in progress.A supplemental report will be provided pending completion, or upon receipt of new information.
 
Event or Problem Description
The consumer reported reagent exposure in her nose with the binaxnow covid-19 antigen self test performed on (b)(6) 2025.The consumer added reagent solution to swab and swabbed her nose with it.Per the consumer, she deviated from the procedure, reversed it and added reagent solution to swab before using it to swab her nose.The consumer was advised to rinse her nose with water and contact her healthcare provider if needed.The consumer confirmed there was no irritation, or any discomfort experienced due to the reagent exposure.
 
Additional Manufacturer Narrative
A product deficiency was not reported or found.Technical service was unable to provide the safety data sheet, as the customer was unresponsive.A supplemental report will be provided if any additional information is obtained.The reported health status is anticipated in nature and severity for binaxnow covid-19 ag card risk documentation.
 
Event or Problem Description

Brand Name
BINAXNOW COVID-19 AG SELF TEST 4CT
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key21474674
Report Number1221359-2025-00071
Device Sequence Number19706104
Product Code QKP
UDI-Device Identifier00811877011729
UDI-Public010081187701172917260627100000911485
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Catalogue Number195-180
Device Lot Number0000911485
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale